# SDR 070098

- Difficulty date: April 14, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 89050869
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 453 ICT/LAS - THE FLIGHT CREW REPORTED THAT THE FIRST OFFICER'S PFD AND ND FAILED IN FLIGHT, THEY POSITIONED THE EFIS SOURCE SELECTOR TO BOTH ON 1 AND CONTINUED THE FLIGHT.  LAS VEGAS MAINTENANCE REPORT THE REMOVAL AND REPLACEMENT OF THE NR 2 SYMBOL GENERATOR.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 34-22-10.  THE AIRPLANE HAS RETURNED TO SERVICE.
